NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hello doctor, I used misoprostol tablet, without mifeprostol tablet, and it is more than 12 hours now, I have been having sharp pains in my stomach, without any flow, what should I do? "

Tags:
    User Avatar
    A 22 years year old male asked:
    2 years ago
    Hello doctor, I used misoprostol tablet, without mifeprostol tablet, and it is more than 12 hours now, I have been having sharp pains in my stomach, without any flow, what should I do?
    Dr. Ogechi M answered:
    2 years ago
    Good morning. Sorry about that. Why did you take the misoprostol tablet? Were you trying to abort a pregnancy? If so, how old is the pregnancy? What dose of the misoprostol did you take? Awaiting your response. Thanks
    Doctors avatar
    User Avatar
    A 22 years year old male asked:
    2 years ago
    The pregnancy is less than a month later, I swallowed 2 tablets, insert 2, and place 4 under my tongue 200mcg
    Dr. Ogechi M answered:
    2 years ago
    Hello. I assume each tablet you took was 200mcg. You have taken an overdose of the drug. Please go to be hospital immediately to seek here now to avoid complications that may result. This is now an emergency. Please seek medical help immediately. All the best
    Doctors avatar
    User Avatar
    A 22 years year old male asked:
    2 years ago
    Hello Doctor Oge, I am a 21 years old lady, I am feeling heavily pressed but when I urinate only a tiny urine comes out, I want to seek medical advice,
    Dr. Ogechi M answered:
    2 years ago
    Good morning. Sorry about that. What you are experiencing is most likely due to urinary tract infection. You need to do a urinalysis and urine mcs test to find out the cause and treatment. You should see a doctor for evaluation. Take care
    Doctors avatar
    User Avatar
    A 22 years year old male asked:
    2 years ago
    Hi doctor, I have been feeling itching on my virginal inner lip, I found out there are some little dotted part like rashes in it, I attach the photo below, for proper counseling, and I have been feeling menstrual cramp and when the menses came out it was just a very little blood and it stopped but up till now I am still feeling the menstrual cramp, and my napples are paining me.
    Dr. Ogechi M answered:
    2 years ago
    Good morning. Sorry about that. If the blood you saw occurred only once, then you have to do a pregnancy if you have had unprotected sexual intercourse in the recent past. As for the itching you are experiencing, you need to do a high vaginal swab mcs to find out the cause and treatment. You need to see a doctor for evaluation. Sorry I can't prescribe antibiotics for you here. It's against the rules of the platform. You may also need to do a pelvic ultrasound scan. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app